Items where Author is "Fragnelli, Genni"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleAllal, Brahim and Fragnelli, Genni and Salhi, Jawad (2021) Null controllability for a singular heat equation with a memory term. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (14). pp. 1-24. ISSN 1417-3875 Fragnelli, Genni and Mugnai, Dimitri (2018) Controllability of strongly degenerate parabolic problems with strongly singular potentials. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (50). pp. 1-11. ISSN 1417-3875 |